Erection Problem - Is it Mental?
Posted Wed Jul 01, 2009 12:33 PM
P.S. She is great in orally, although she does it bit too soft.
Posted Thu Jul 02, 2009 10:16 AM
Posted Thu Jul 02, 2009 11:31 AM
sounds like you need to change it up a lil, less of the 'normal', go to the store and buy some toys and play with your lady, then just get to it and fuck her good. if you always go from foreplay -> oral -> penetration, it might get boring for you subconciously.. like its a routine or something.
Posted Thu Jul 02, 2009 11:40 AM
Also, our male sexual ability peaks around 22 and unfortunately slides downward from there in little steps. Then all of a sudden, we are faced with exactly what you describe.... loss of erection ability, lack of performance etc. and it is very frustrating and we'd do anything to get it back. Best idea is to see your Doc for his advice...I'm sure he can help you get some of that back. Gregorio
Posted Tue Jul 07, 2009 07:44 PM
Viagra is a medical solution. If a problem is mental, not physical, Viagra will harm in a long run.
Posted Tue Jul 07, 2009 07:48 PM
That might be true. As much as I love oral sex in her performance, it started to feel more relaxing than arosing. We did "69" yesterday and everything worked great. But, as long as she came and repositioned herself in a usual position, I started feeling softness again and had to move to actual sex.
Posted Tue Jul 07, 2009 07:54 PM
Posted Thu Jul 09, 2009 04:02 AM
Posted Fri Jul 10, 2009 03:42 AM
It might be a health problems. These include diabetes, high blood pressure, high cholesterol, and atherosclerosis.
Many medicines for other health problems may cause erection problems, but most do not. If you recently began taking a new medicine and started having erection problems, this could be a side effect of the medicine. Talk with your doctor. He or she may be able to change the dose or type of medicine you take.
Posted Wed Oct 21, 2009 09:44 AM